Open Access

Boundary value problems with singular conditions on boundary components of small dimensions


Full Text

Coming Soon.





Article Information

TitleBoundary value problems with singular conditions on boundary components of small dimensions
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 76-81
MathSciNet MR1909910
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

L. P. Nizhnik, Boundary value problems with singular conditions on boundary components of small dimensions, Methods Funct. Anal. Topology 7 (2001), no. 1, 76-81.


BibTex

@article {MFAT158,
    AUTHOR = {Nizhnik, L. P.},
     TITLE = {Boundary value problems with singular conditions on boundary components of small dimensions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {76-81},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=158},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues